Skip to Main content Skip to Navigation

hal-00503910v4  Journal articles
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations on networks
IFAC Proceedings Volumes, Elsevier, 2011, 44 (1), pp.2577-2582. ⟨10.3182/20110828-6IT-1002.01084⟩
hal-00656919v1  Journal articles
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations constrained on networks
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.413-445. ⟨10.1007/s00030-012-0158-1⟩
hal-01080135v1  Journal articles
Henri BerestyckiGrégoire Nadin. Spreading speeds for one-dimensional monostable reaction-diffusion equations
Journal of Mathematical Physics, American Institute of Physics (AIP), 2012, 53, pp.115619. ⟨10.1063/1.4764932⟩
hal-00931025v2  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
hal-01255449v1  Journal articles
Alexander LorzBenoît PerthameCécile Taing. Dirac concentrations in a chemostat model of adaptive evolution
Chinese Annals of Mathematics - Series B, Springer Verlag, 2017
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
hal-01171334v4  Journal articles
Henri BerestyckiGrégoire Nadin. Asymptotic spreading for general heterogeneous Fisher-KPP type equations
Memoirs of the American Mathematical Society, American Mathematical Society, In press
hal-01287013v1  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. State-constrained stochastic optimal control problems via reachability approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (5), pp.2568-2593. ⟨10.1137/15M1023737⟩
hal-00969113v1  Journal articles
Adina CiomagaPanagiotis E. SouganidisHung V. Tran. Stochastic homogenization of interfaces moving with changing sign velocity
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2014, 50 (1-2), pp.283-304. ⟨10.1007/s00526-013-0636-2⟩